American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[3] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Mashevitzky and Boris M. Schein. Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup. Proc. Amer. Math. Soc. 131 (2003) 1655-1660. MR 1953569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Mashevitzky, B. Plotkin and E. Plotkin. Automorphisms of categories of free algebras of varieties. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 1-10. MR 1911740.
Abstract, references, and article information   
View Article: PDF

[6] Sergei Merenkov. Equivalence of domains with isomorphic semigroups of endomorphisms. Proc. Amer. Math. Soc. 130 (2002) 1743-1753. MR 1887022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zoé Chatzidakis and Ehud Hrushovski. Model theory of difference fields . Trans. Amer. Math. Soc. 351 (1999) 2997-3071. MR 1652269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Bankston. Pseudobases in direct powers of an algebra . Trans. Amer. Math. Soc. 335 (1993) 79-90. MR 1155348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. E. Adams, V. Koubek and J. Sichler. Isomorphism universal varieties of Heyting algebras . Trans. Amer. Math. Soc. 319 (1990) 309-328. MR 955486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. E. Adams and Matthew Gould. A construction for pseudocomplemented semilattices and two applications . Proc. Amer. Math. Soc. 106 (1989) 899-905. MR 976362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1